MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC EPATCH 2.5, BTH; EPATCH SENSOR - 2.5

BRAEMAR MANUFACTURING, LLC EPATCH 2.5, BTH; EPATCH SENSOR - 2.5
Model Number 02-02045
Medical Device Problem Codes Biocompatibility (2886); Unintended Electrical Shock (4018)
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Date of Event 08/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2025 while the patient was sitting down in a chair noticed burn marks on their skin while wearing the electrode - patch - universal 2 channel.The patient stated that burn marks were on the skin where the wires extended.The patient didn't know if the device ever was hotter than normal however, the patient believed that the electrode - patch - universal 2 channel was the cause of the burn marks.The electrode - patch - universal 2 channel was never exposed to moisture.The patient reported that they kept the burn area clean and was going to see their doctor if the pain continues.Later the patient said the pain felt like an electrical shock along with their skin feeling like it was on fire.If the pain didn't improve, they would have gone to the emergency room (er).Additional information was received on (b)(6) 2025; the patient did seek medical attention and the area was covered after and unknown ointment was place.The patient didn't know if the ointment was a prescription, however, the patient was not given a prescription after seeing their doctor.Additional information was requested to clarify medical treatment however, they were unsuccessful.
 
Additional Manufacturer Narrative
It was reported that the patient experienced shock while wearing epatch sensor - 2.5.The sensor returned for investigation.The sensor was inspected for general physical integrity and found in good condition.Engineering evaluation could not confirm the allegation of shock.Device evaluation concludes that the sensor operated successfully, and no problem was identified.

Brand Name
EPATCH 2.5, BTH
Common Device Name
EPATCH SENSOR - 2.5
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer Contact
beverly okoh
1285 corporate center drive
suite 150
eagan, MN 55121
MDR Report Key23027675
Report Number2133409-2025-00089
Device Sequence Number18437009
Product Code DSH
UDI-Device IdentifierB146EP2510
UDI-Public+B146EP2510
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K171410
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number02-02045
Device Catalogue Number02-02045
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2025
Supplement Date Received by Manufacturer12/16/2025
Initial Report FDA Received Date09/11/2025
Supplement Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/24/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ELECTRODE - PATCH - UNIVERSAL 2 CHANNEL, 02-01609
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexFemale